While I was on Lisinopril I was directed by my doctor to take Aleve for occasional pain and inflammation I was having in my back and thumb/wrist. Recently along with Lisinopril, another bp med, metoprolol Tartrate was added along with a low dose aspirin. When this happened I wasn't having issues with the pain, and was so spooked with the new bp issues that I forgot to ask about the Aleve just in case. So now the pain is back and worse than it's been in a long time. My next follow up is scheduled in less than a week, so rather than play phone tag I was just going to try to push through until then but for the last couple of days I have been in tears with my thumb, wrist, and fingers. I wear a brace during sleep so I don't get the hand in a bad position, but as soon as I take it off and start moving, the pain starts back up. So I just thought I'd ask on here, would an occasional Aleve be ok until I can get back to my doc?
Can I take Aleve safely while on my BP meds?
Question posted by Mustangmama77 on 22 Feb 2018
Last updated on 23 February 2018
My doctor suggested Aleve and I've been on blood pressure meds for 3 years.
Yes it is safe to take an occasional Aleve.
Keep in mind Aleve (Naproxen) is a 12 hour pain medication.
Because Aleve is an NSAID medication it should help with pain & inflammation.
The biggest side effect that occurs while taking Aleve is increase chance of bleeding and gastrointestinal bleeds.
It's best to tell your doctor about all your medications.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.